MathSciNet Relay Station
MathSciNet bibliographic data
MR760047 35Q10 (76D05)
Kato, Tosio Strong $L\sp{p}$-solutions of the Navier-Stokes equation in ${\bf R}\sp{m}$, with applications to weak solutions. Math. Z. 187 (1984), no. 4, 471–480.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement